# SDR SWIA2020072951544

- Difficulty date: July 8, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF AFT DRAG ANGLE OF PAX DOOR, FOUND TO BE  CRACKED AT PREVIOUS REPAIR LOCATION.   REMOVED AND REPLACED AFT DRAG ANGLE IAW SRM.
